CureZone   Log On   Join
Re: Staph
 
cmc123 Views: 2,602
Published: 10 years ago
 
This is a reply to # 1,960,445

Re: Staph


Hi,

I saw your post and realized I had to respond and warn you! I took doxycycline for just 9 days and I know that it seriously messed with me. I've never had stomach problems before, and after taking doxycycline, my stomach and body in general got messed up. In fact, I took it right before I got EC, and wonder if that plays a role. It doesn't sound like a big deal, but chronic digestive problems are pretty awful. I took it freaking 6 months ago!!

I'm not trying to scare you or anything, just letting you know it has some pretty rough side effects on people. That being said, you do have a staph infection on your lips... damn. If I were you I'd take it, but if you feel any side effects at all I'd seriously stop taking it and consider an alternative, even a less harsh antibiotic. And take it with food! I took it on an empty stomach and that didn't help. Good luck! I hope that it helps and everything turns around for you.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

9.688 sec, (1)